Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from anxiety. Taking deanxit, heavy menstrual periods on stopping. Due to medication?

My wife was prescribed deanxit to treat anxiety problems. She did well on this treatment. We do not know whether by coincidence, but while taking deanxit, a former heavy menstruation problem that she suffered from, subsided. Now that she has been off deanxit for a couple of weeks, heavy menstruation is back again. Is this in any way related please
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your observation is 100% correct
Anxiety increase menstrual cycle - the amount of increase depends on the type of anxiety
Menstruation .increases anxiety - because of hormonal changes
Pre-Menstrual Syndrome (PMS) & The amount bleeding during anxiety - are because of this inter relationship. So ask her to continue de-anxit. Medication or Yoga is helpful to relive the anxiety
Best Wishes
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor